So I recently stopped taking lexapro and my vision has been blurry since and was wondering is this is a normal side affect
Is it normal for lexapro to make my vision blurry?
Question posted by Bking0702 on 1 Sep 2018
Last updated on 16 February 2019 by Nosfera2
Please reply as soon as possible if you can
Any update on this? Im experiencing the same thing. Not sure if I should dose up or if symptoms will go away with time.
I take 20 mg. of Lexapro, you can NOT stop abruptly (cold turkey) or you will suffer unpleasant withdrawals as you are doing now (some can be quite dangerous), you must stop gradually under medical supervision. Contact your DR. first thing Mon. morning.-
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.